# SDR CA961023001

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pinion
- Part number: 50810165
- Condition: Disengaged
- Location: Mlg Actuator
- Component: Beech, 265106503
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING LEFT HAND GEAR INDICATOR SHOWED UNSAFE. INSPECTION FOUND THAT THE LEFT HAND GEAR DID NOT HAVE THE REQUIRED SPRING TENSION ON THE DOWN LOCK. LEFT GEAR ACTUATOR HAD SLIPPED. ACTUATOR REMOVED AND OUTBOARD SUPPORT BEARING WAS FOUND PROTRUDING ABOUT 1/8 INCH FROM HOUSING WHICH MAY HAVE LET PINION GEARS SLIP.
